Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Irregular periods, recurring vaginal infection, white discharge with foul smell, taken mycosyst. Is it worrisome?

hi so i have been gettin an infection regular lately (its kinda like every month for abt 4 mths now) i dont know if it happens because i am 2 afraid of gettin one n im always keepin there clean as possible...also i went 2 the pharmacy n the pharmacist recommended that i take mycosyst 150 mg i took it about 4 times already the first time i took it i use it 4 2 weeks sine u have 2 take one table a week it was cleared up b4 the 2 weeks tho but i still took it incase. the other times i jus took it as soon as i felt i was gettin an infection. this week i got one n i took it this was the 4th time i use the tablet and for the first time i noticed some white stuff comin down my vagina but it doesnt have a bad smell...i am really worried cuz i dont have a regular period and i do i have an active sex life so u cud plz tell me that is noting serious oh n i also wanted 2 know if it is ok to have intercourse while taking mycosyst...thanks!
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  1817
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
IT SEEMS YOU ARE SUFFERING FROM RECURRENT FUNGAL INFECTIONS. a COMBINATION OF ORAL ANTIFUNGALS IS NEEDED AFTER VAGINAL SWAB CULTURE FOR COMPLETE CURE. AVOID HAVING SEX TILL YOU ARE FULLY CURED TO PREVENT CROSS INFECTION.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor